Alert archive / Indiana / Flash Flood Warnings in 2009
Flash Flood Warning 33, NWS Louisville, KY
NWS Louisville, KY issued this flash flood warning at Aug 4, 2009, 7:36 AM EDT for 4 counties in Indiana. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 4, 2009, 7:36 AM EDT (11:36 UTC)
- Expired
- Aug 4, 2009, 10:15 AM EDT
- In force
- 3 hr
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Clark County, IN, Jefferson County, IN, Scott County, IN, Washington County, IN
The radar
The Louisville radar (KLVX), 83 km from the middle of the area, began a volume at 11:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 4, 8:25 AM EDT | FLASH FLOOD | Scottsburg, IN | BOWMAN ROAD IS CLOSED BY HIGH WATER BETWEEN SCOTTSBURG AND AUSTIN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 49 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 11.6 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 34 J/kg
- Mixed-layer CIN
- -156 J/kg
- Mixed-layer LCL
- 1226 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 63 m²/s²
- 0-3 km storm-relative helicity
- 21 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KLMK 041136
FFWLMK
INC019-077-143-175-041415-
/O.NEW.KLMK.FF.W.0033.090804T1136Z-090804T1415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
736 AM EDT TUE AUG 4 2009
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHERN CLARK COUNTY IN SOUTH CENTRAL INDIANA...
SOUTHWESTERN JEFFERSON COUNTY IN SOUTH CENTRAL INDIANA...
SCOTT COUNTY IN SOUTH CENTRAL INDIANA...
NORTHEASTERN WASHINGTON COUNTY IN SOUTH CENTRAL INDIANA...
* UNTIL 1015 AM EDT
* AT 730 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
POTENTIAL FLASH FLOODING FROM THUNDERSTORMS OVER PARTS OF THE
WARNED AREA. ONE TO THREE INCHES OF RAIN HAS FALLEN OVER
NORTHERN PARTS OF SCOTT COUNTY AND NORTHEASTERN WASHINGTON COUNTY.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PUMPKIN
CENTER...NEW FRANKFORT...LITTLE YORK...DEPUTY AND BLOCHER.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
&&
LAT...LON 3859 8546 3845 8589 3876 8611 3877 8605
3875 8599 3876 8595 3875 8594 3876 8592
3873 8590 3873 8587 3877 8585 3880 8582
3883 8563
$$
DK2 follow-up statements
000
WGUS73 KLMK 041237
FFSLMK
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
837 AM EDT TUE AUG 4 2009
INC019-077-143-175-041415-
/O.CON.KLMK.FF.W.0033.000000T0000Z-090804T1415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JEFFERSON IN-SCOTT IN-WASHINGTON IN-CLARK IN-
837 AM EDT TUE AUG 4 2009
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1015 AM EDT FOR
NORTHERN CLARK...NORTHEASTERN WASHINGTON...SCOTT AND SOUTHWESTERN
JEFFERSON COUNTIES...
AT 820 AM EDT...SCOTT COUNTY EMERGENCY MANAGEMENT REPORTED FLOODING
WAS OCCURING OVER BOATMAN ROAD BETWEEN SCOTTSBURG AND AUSTIN.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NEW
FRANKFORT...DEPUTY AND AUSTIN.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO ONE AND ONE HALF INCHES ARE
EXPECTED THROUGH 1015 AM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED
BRIDGES...DIPS...OR LOW WATER CROSSINGS.
&&
LAT...LON 3859 8546 3845 8589 3876 8611 3877 8605
3875 8599 3876 8595 3875 8594 3876 8592
3873 8590 3873 8587 3877 8585 3880 8582
3883 8563
$$
JDG/AV000
WGUS73 KLMK 041417
FFSLMK
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1017 AM EDT TUE AUG 4 2009
INC019-077-143-175-041426-
/O.EXP.KLMK.FF.W.0033.000000T0000Z-090804T1415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JEFFERSON IN-SCOTT IN-WASHINGTON IN-CLARK IN-
1017 AM EDT TUE AUG 4 2009
...THE FLASH FLOOD WARNING HAS EXPIRED FOR NORTHERN CLARK...
NORTHEASTERN WASHINGTON...SCOTT AND SOUTHWESTERN JEFFERSON
COUNTIES...
THE FLASH FLOOD WARNING HAS BEEN REPLACED BY AN AREAL FLOOD WARNING.
ALTHOUGH ONLY LIGHT RAIN IS FALLING ACROSS THE WARNED AREA...FLOODED
AREAS WILL REMAIN FLOODED THE NEXT FEW HOURS. IN ADDITION...MORE
RAINFALL IS POSSIBLE LATER TODAY AND MAY BRING ANOTHER ROUND OF
FLOODING TO THE AREA.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 PM EDT
TUESDAY AFTERNOON FOR SOUTH CENTRAL INDIANA AND NORTH CENTRAL
KENTUCKY.
LAT...LON 3859 8546 3845 8589 3876 8611 3877 8605
3875 8599 3876 8595 3875 8594 3876 8592
3873 8590 3873 8587 3877 8585 3880 8582
3883 8563
$$
LSWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Aug 4, 7:10 AM EDT, 26 minutes earlier.
Area forecast discussion, Aug 4, 7:10 AM EDT, 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 710 AM EDT TUE AUG 4 2009 .UPDATE FOR 12Z TAFS... SHORT TERM (TDA AND TONIGHT)... AN UNSETTLED WX PATTERN WILL BEGIN THIS PERIOD AND CONTINUE INTO THE LONG TERM. A MODERATELY UNSTABLE AMS COVERS OUR WRN FA ATTM AND THIS INSTABILITY WILL SPREAD EWD TDA ON SW FLO RESULTING IN DEWPOINTS CLIMBING TO 70/LOWER 70S. SCT TSTMS WERE MOVING INTO/DEVELOPING OVER SW INDIANA AND MOVG ESE. THESE WILL BE AFFECTING SCNTRL INDIANA/ NCNTRL KY IN THE PREDAWN AND LIKELY INCREASE IN COVERAGE...PROPELLED BY A MODEST LOW LEVEL JET/WARM AIR/MOIST UNSTABLE ADVECTION. MORE STORMS WERE DEVELOPING FARTHER UPSTREAM ACRS PARTS OF THE MID MS VLY...AIDED BY SEWD MOVG UPR LEVEL IMPULSES. IT APPEARS THAT SCT SHOWERS/TSTMS ALONG WITH VARIABLE CLOUDS WILL PREVAIL THRU THE PERIOD WITH A SERIES OF SUBTLE UPR LEVEL TROFS WORKING WITH AN UNSTABLE AMS AND AMPLE MOISTURE FOR MCS DEVELOPMENT AND MOVEMENT INTO OUR FA. SEVERITY OF STORMS IN QUESTION WITH LIMITED/DECREASING WIND SHEAR THRU THE PERIOD. BEST CHC FOR SEVERE STORMS APPEARS TO BE LATE AFTN/EVE TDA/TNGT ASSOCIATED WITH INCREASING FUEL/HEATING. SPC FCSTS EQUAL CHCS FOR LARGE HAIL/DAMAGING WINDS. MUCH PREFER NAM MOS TEMPS TDA...CANT SEE LOWER 90 READINGS UNDER A MIX OF SUN/CLOUDS WITH SCT STORMS. .LONG TERM (WEDNESDAY THROUGH MONDAY)... A SHIFT IN THE JET STREAM WILL BRING VERY WARM AND MUGGY WEATHER FOR THE WEEKEND. BY SATURDAY HIGHS WILL REACH THE LOWER TO MID 90S...TEMPERATURES NOT SEEN SINCE LATE JUNE. WEDNESDAY AND THURSDAY... PRIOR TO THE WELL ADVERTISED PATTERN CHANGE FOR THIS WEEKEND...NORTHWEST MID-LEVEL FLOW WILL CONTINUE OVER THE GREAT LAKES AND THE NORTHERN OHIO VALLEY. SURFACE HIGH PRESSURE ACROSS THE UPPER MIDWEST EARLY WEDNESDAY WILL HAVE BROUGHT DISTINCTLY COOLER AND DRIER AIR TO THE GREAT LAKES. HOWEVER THE COLD FRONT SOUTH OF THIS AIR MASS IS EXPECTED TO HANG UP ACROSS SOUTHERN INDIANA AND OHIO WEDNESDAY AND REMAIN THERE BEFORE BEGINNING TO MOVE BACK NORTH AS A WARM FRONT LATE THURSDAY. FORECAST MODELS ARE IN CONSENSUS SHOWING WARM AND HUMID CONDITIONS BOTH WEDNESDAY AND THURSDAY ACROSS THE COMMONWEALTH WITH DEWPOINTS HOVERING IN THE UPPER 60S TO AROUND 70. PRECIPITATION CHANCES BOTH DAYS WILL DEPEND ON LOCAL MESOSCALE FEATURES SUCH AS CLOUD COVER AND BOUNDARIES ASSOCIATED WITH NEARBY CONVECTION. BOTH THE NAM AND THE GFS SHOW SUBSTANTIAL ELEVATED INSTABILITY EARLY WEDNESDAY AND SCATTERED THUNDER IS VERY POSSIBLE THROUGH THE EARLY MORNING HOURS. THE AREAL EXTENT OF CLOUD COVER WEDNESDAY WILL HAVE A MAJOR ROLE IN TEMPERATURES AND AFTERNOON SURFACE BASED INSTABILITY. BOTH THE GFS AND THE ECMWF HINT AT A NOCTURNAL CONVECTIVE COMPLEX DEVELOPING ACROSS THE LOWER MISSOURI VALLEY OR IOWA LATE WEDNESDAY ALONG AN ELEVATED BAROCLINIC ZONE AT THE NOSE OF AN 850MB JET. THIS AREA WILL TEND TO MOVE SOUTHEAST AND MAY BRING THUNDERSTORMS INTO THE LOCAL AREA BY THURSDAY. WILL CONTINUE CURRENT FORECAST WHICH MENTIONS A CHANCE OF THUNDER BOTH DAYS. HIGH TEMPERATURES SHOULD RISE INTO THE MID TO UPPER 80S EACH DAY...WITH WARMISH OVERNIGHT LOWS FALLING TO AROUND 70 EACH NIGHT. FRIDAY THROUGH MONDAY... ECMWF AND THE GFS AGREE ON THE OVERALL EVOLUTION OF THE 500MB PATTERN. THE CENTER OF THE 500MB RIDGE IS FORECAST TO MIGRATE FROM ACROSS THE WESTERN PLAINS EARLY FRIDAY TO THE SOUTHEASTERN STATES BY EARLY SATURDAY. THIS EASTWARD SHIFT WILL BE IN RESPONSE TO A SEASONALLY STRONG TROUGH MIGRATING EASTWARD ACROSS THE INTERMOUNTAIN WEST SATURDAY. CORRESPONDINGLY...925MB TEMPERATURES ARE FORECAST TO WARM FROM AROUND 23C TO 28C FOR THIS PERIOD. DESPITE HUMID CONDITIONS AND SOUTHWEST LOW LEVEL FLOW...CONVECTION WILL BE ISOLATED AT BEST DUE TO PROXIMITY OF THE RIDGE AXIS AND WARM TEMPERATURES ALOFT. WILL KEEP POPS OUT THE THE WEEKEND FORECAST. BASED ON FORECAST 925MB TEMPERATURES AND 500MB HEIGHTS...FEEL THAT SATURDAY AND SUNDAY WILL BE THE WARMEST DAYS IN THIS STRETCH...WITH HIGHS IN THE LOWER TO MID 90S. && .AVIATION (04/12Z TAFS)... A COUPLE OF LARGE CONVECTIVE SYSTEMS WILL AFFECT CENTRAL KENTUCKY OVER THE NEXT 24 HOURS. THE FIRST WAS MOVING ACROSS SOUTHERN INDIANA AT 11Z. THIS SYSTEM MAY STAY JUST EAST OF SDF BUT WE WILL MENTION SEVERAL HOURS OF THUNDERSTORMS THIS MORNING. THE SYSTEM SHOULD ALSO MOVE ACROSS LEX THIS MORNING. ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE LATE THIS AFTERNOON AND TONIGHT. GENERALLY VFR CONDITIONS OUTSIDE THUNDERSTORMS. && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. && SHORT TERM...DK LONG TERM....JSD AVIATION.....JA
Hazardous weather outlook, Aug 4, 4:30 AM EDT, 3 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 430 AM EDT TUE AUG 4 2009 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-050830- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 430 AM EDT TUE AUG 4 2009 /330 AM CDT TUE AUG 4 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TODAY AND TONIGHT... SCATTERED THUNDERSTORMS ARE EXPECTED TODAY AND TONIGHT AS A COLD FRONT APPROACHES OUR REGION. THE BEST CHANCE FOR STRONG TO SEVERE STORMS WILL BE THIS AFTERNOON AND EVENING AHEAD OF THE FRONT AS INSTABILITY INCREASES. THE MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WINDS...IN ADDITION TO CLOUD-TO-GROUND LIGHTNING AND LOCALLY HEAVY DOWNPOURS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. SCATTERED THUNDERSTORMS ARE EXPECTED WEDNESDAY THROUGH THURSDAY. GUSTY WINDS...BRIEF HEAVY RAINFALL AND CLOUD TO GROUND LIGHTNING ARE EXPECTED WITH ANY STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE TODAY. DK/JSD
In the hours before
Special weather statement, Aug 4, 5:50 AM EDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 550 AM EDT TUE AUG 4 2009 KYZ030-031-033-034-041015- HENRY-JEFFERSON-OLDHAM-SHELBY- 550 AM EDT TUE AUG 4 2009 ...MARBLE SIZE HAIL... AT 545 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR PROSPECT...OR 14 MILES NORTHEAST OF LOUISVILLE...AND MOVING EAST AT 20 MPH. MARBLE SIZE HAIL WAS REPORTED WITH THIS STORM. FREQUENT DEADLY LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE MILE...AND SMALL PEA OR MARBLE SIZE HAIL...ARE EXPECTED WITH THIS STORM. THIS STORM WILL BE... NEAR LA GRANGE AROUND 610 AM EDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. && KIRKPATRICK
Local storm report, Aug 4, 5:52 AM EDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
552 AM EDT TUE AUG 04 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0545 AM HAIL 2 E PROSPECT 38.35N 85.57W
08/04/2009 E0.75 INCH OLDHAM KY TRAINED SPOTTER
MARBLE SIZED HAIL JUST EAST OF PROSPECT.
&&
EVENT NUMBER LMK0900017
JSDSpecial weather statement, Aug 4, 7:26 AM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 726 AM EDT TUE AUG 4 2009 INZ092-KYZ030-031-041215- CLARK-JEFFERSON-OLDHAM- 726 AM EDT TUE AUG 4 2009 ...A LINE OF STRONG STORMS WILL MOVE SOUTHEAST ACROSS OLDHAM...SOUTHERN CLARK...AND NORTHEASTERN JEFFERSON COUNTY KENTUCKY... AT 721 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES WEST OF BEDFORD TO 7 MILES NORTH OF NEW ALBANY...AND MOVING SOUTHEAST AT 30 MPH. FREQUENT DEADLY LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE MILE...SMALL PEA OR MARBLE SIZE HAIL...AND GUSTY WINDS OF AROUND 40 TO 50 MPH...ARE EXPECTED WITH THESE STORMS. THESE STORMS WILL BE... NEAR PROSPECT AROUND 740 AM EDT. NEAR ST. MATTHEWS AROUND 750 AM EDT. NEAR ANCHORAGE AROUND 755 AM EDT. && JSD
The office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 4, 6:38 AM EDT | Severe Thunderstorm Warning | LMK | Clark, Jefferson, Scott, Washington | 52 min |
| Aug 4, 7:50 AM EDT | Severe Thunderstorm Warning | LMK | Clark | 25 min |
| Aug 4, 8:13 AM EDT | Flash Flood Warning | LMK | Clark | 3 hr |
| Aug 4, 8:17 AM EDT | Severe Thunderstorm Warning | LMK | Floyd | 28 min |
| Aug 4, 8:45 AM EDT | Flash Flood Warning | LMK | Clark, Floyd, Washington | 2 hr |
| Aug 4, 10:13 AM EDT | Areal Flood Warning | LMK | Clark, Jefferson, Scott, Washington | 2 hr |
| Aug 4, 10:48 AM EDT | Areal Flood Warning | LMK | Clark, Floyd | 3 hr |
| Aug 4, 10:55 AM EDT | Areal Flood Warning | LMK | Clark | 3 hr |
| Aug 4, 11:30 AM EDT | Areal Flood Warning | LMK | Harrison | 3 hr |
| Aug 4, 12:35 PM EDT | Flash Flood Warning | LMK | Jefferson | 3 hr |
| Aug 4, 1:03 PM EDT | Severe Thunderstorm Warning | LMK | Dubois, Orange | 42 min |
| Aug 4, 1:14 PM EDT | Severe Thunderstorm Warning | LMK | Jefferson, Scott, Washington | 31 min |
| Aug 4, 1:17 PM EDT | Flash Flood Warning | LMK | Scott, Washington | 3 hr |
| Aug 4, 1:29 PM EDT | Flash Flood Warning | LMK | Jefferson | 3 hr |
| Aug 4, 1:33 PM EDT | Severe Thunderstorm Warning | LMK | Clark, Floyd, Scott, Washington | 27 min |
| Aug 4, 1:39 PM EDT | Severe Thunderstorm Warning | LMK | Crawford, Dubois, Orange, Perry, Washington | 36 min |
| Aug 4, 1:43 PM EDT | Flash Flood Warning | LMK | Clark, Floyd, Washington | 4 hr |
| Aug 4, 1:54 PM EDT | Severe Thunderstorm Warning | LMK | Clark, Floyd | 36 min |
| Aug 4, 2:15 PM EDT | Flash Flood Warning | LMK | Harrison | 3 hr |
| Aug 4, 4:04 PM EDT | Flash Flood Warning | LMK | Jefferson | 3 hr |
| Aug 4, 4:19 PM EDT | Flash Flood Warning | LMK | Scott, Washington | 3 hr |
| Aug 4, 5:04 PM EDT | River Flood Warning | LMK | Jefferson, Scott | 25 hr |
| Aug 4, 5:18 PM EDT | Areal Flood Warning | LMK | Clark, Floyd, Harrison | 6 hr |
| Aug 4, 7:02 PM EDT | Areal Flood Warning | LMK | Jefferson, Scott, Washington | 3 hr |
Nearby
Flash Flood Warnings in Indiana, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.